Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 795628, 6 pages
http://dx.doi.org/10.1155/2014/795628
Research Article

Solving Nondifferentiable Nonlinear Equations by New Steffensen-Type Iterative Methods with Memory

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal, Madhya Pradesh 462051, India

Received 5 August 2014; Revised 15 November 2014; Accepted 26 November 2014; Published 21 December 2014

Academic Editor: Alessandro Palmeri

Copyright © 2014 J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. P. Jaiswal, “Solving Nondifferentiable Nonlinear Equations by New Steffensen-Type Iterative Methods with Memory,” Mathematical Problems in Engineering, vol. 2014, Article ID 795628, 6 pages, 2014. https://doi.org/10.1155/2014/795628.